# SDR UHLA2015031800166

- Difficulty date: March 18, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N871RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000140
- Aircraft time: 21,789 hours, 13,557 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Indication
- Location: Pax Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR PASSENGER AFT INOPERATIVE MESSAGE FOR THE L2 DOOR.  OPS CHECKED DOOR IAW AMM 52-11-00.  NO DEFECTS NOTED.
